Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Hello, I took my last pill today. Now I am really anxious  (Read 546 times)

0 Members and 1 Guest are viewing this topic.

Offline burgundyplace

  • Sr. Member
  • ****
  • Posts: 271
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Hello, I took my last pill today. Now I am really anxious
« Reply #10 on: March 10, 2014, 10:19:58 AM »
Sky, thanks for the reply. No, only omeprazole though. Ack, I was informed by one of my friend who suffers GERD that it's not ideal to depend on PPI meds since they could make your bones brittle in the long run. They're fairly expensive too. I wish I could just get through this so I don't need to depend on medicine anymore for every single day. :(

Sun, OMG I think you are describing it well. It's like a gnawing sensation, isn't it? It usually comes after you eat then goes away when you eat and then only comes back. For me, it doesn't always happen but it extremely bothers me when it does.

I just ate dinner 2 hours ago and after an hour or so, I started having the same hallow feeling in my tummy although it was mild. I am not drinking ginger brew with lemon grass and it seems to be helping.

Sigh. :(

I just wish this is just a simple case of gastritis. I am worried that it might develop into something scarier...
Bookmark and Share

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 2035
  • Country: us
  • Rec's: 27
  • Gender: Female
    • Poke This Member
Re: Hello, I took my last pill today. Now I am really anxious
« Reply #11 on: March 10, 2014, 11:41:10 AM »
I guess it could be described as a gnawing sensation yes...   but like I said, I don't know if it goes away when I eat because I'll get it at night in bed when reading. (if it comes at all, it's not like it happens on a daily basis)  It is VERY uncomfortable.
Bookmark and Share

Offline skyisblue

  • Full Member
  • ***
  • Posts: 212
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Hello, I took my last pill today. Now I am really anxious
« Reply #12 on: March 10, 2014, 08:31:43 PM »
You can try gas-x if that helps. Sometimes anxiety gives us the worst GI symptoms!
Bookmark and Share

Offline burgundyplace

  • Sr. Member
  • ****
  • Posts: 271
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Hello, I took my last pill today. Now I am really anxious
« Reply #13 on: March 11, 2014, 10:03:17 AM »
Thanks sun and sky (wow!).

I guess the gnawing thing is so annoying. It is indeed uncomfortable. Ack, for the past 24 hours, my stools are sort of soft. Sigh. :(
Bookmark and Share

Offline Scaredofsymptoms

  • Jr. Member
  • **
  • Posts: 98
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Hello, I took my last pill today. Now I am really anxious
« Reply #14 on: March 11, 2014, 10:57:20 AM »
Make sure you wean off of omeprazole. I had the worst rebound acid ever coming off of it.
Try taking a pill every other day for a bit, then every 2, etc.
Bookmark and Share

Offline burgundyplace

  • Sr. Member
  • ****
  • Posts: 271
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Hello, I took my last pill today. Now I am really anxious
« Reply #15 on: March 12, 2014, 05:30:33 AM »
Hi scared,

Thanks for that. Never thought about wearing off slowly from omeprazole.

May I know what were your stomach issues and how are you doing right now?
Bookmark and Share

Tags:
 

anything